Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A useful approximation to $e^{-}{}^{}{t} {}^{}{2}$
HTML articles powered by AMS MathViewer

by Richard Bellman, B. G. Kashef and R. Vasudevan PDF
Math. Comp. 26 (1972), 233-235 Request permission


Using differential approximation, we obtain a remarkably accurate representation of ${e^{ - {t^2}}}$ as a sum of three exponentials.
  • Richard Bellman, Methods of nonlinear analysis. Vol. 1, Mathematics in Science and Engineering, Vol. 61-I, Academic Press, New York-London, 1970. MR 0254299
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D20
  • Retrieve articles in all journals with MSC: 65D20
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Math. Comp. 26 (1972), 233-235
  • MSC: Primary 65D20
  • DOI:
  • MathSciNet review: 0298884